# SDR USAA2013100700006

- Difficulty date: October 5, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 49,103 hours, 18,047 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE2400021
- Part serial: 2175
- Condition: Low Pressure
- Location: R1 Door Assist
- Part time: 49,113 hours, 18,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST ACTUATOR HAS LOW PRESSURE.  SERVICED R1 DOOR EMERGENCY CYLINDER IAW MM 52-10-00-614-001.
